Return of the Cramps
Find a Conversation
|Sat, 07-06-2013 - 11:38am|
Since my mid 20's, I have had horrible leg and foot cramps. Every single night, without fail, I'd wake up with them. Finally I figured out it was most likely soda and dehydration being the colprat, so I cut down drasticly...so much, it became all most non existant. I drink soda mostly now as a occational treat or when I go out to eat somewhere. The cramps vanished all most 100%...I may of got them every so often, but nothing like before. It's been a couple years since I did that.
I have been having issues with my blood pressure for the past year. I am 36, have PCOS, so I'm not all that surprised....the PCOS will find a way to kill me eventually. So the doctor put me on some pills called Lisinopril-Hydrochloroth [yeah I'm just copying from bottle], they are for the high blood pressure and they have a duriac in them to help with the swelling on my ankles and feet, which I have also had a problem with since my mid 20s.
It's only been 3-4 days, and I see the swelling going down very little...hopefully it keeps going, but if not, the doctor said we'd try something else. My problem is, last night I started getting mild, but very annoying cramps in my sides, a bit in the mid to lower ribcage area. When I went to bed, it was still there and I woke up with foot cramps [both feet at that]. I even drank a lot of water yesterday, so I can't imagine it being dehydration like before? Or are the pills doing something I'm not aware of? Is this a side effect?
As of now, it is the only medication I am on...so it's the only thing I can link it to. I went for a walk last night, but I walk all most every night. Should I be concerned and call the doctor Monday? Is there any thing I can do to calm the cramps so I can get some sleep? :(
Thanks and take care!